Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What is the cause for my 16 year old son to have dizziness ?

My son is 16 and has been experiencing dizziness when active since January. His left leg will also get weak. He did have an inner ear infection and when he tried to clear his ear he popped his eardrum and a lot of yucky fluid drained out. He loves to play basketball but the movement required brings on the symptoms.
Asked On : Thu, 26 May 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
1. If he has left leg weakness and right ear discharge, accompanied by dizziness, it may be related.
2. Get a neurologist's opinion. Get his ears examined by an ENT Specialist.
3. If his leg weakness or dizziness worsens and his ear discharge is foul smelling and scanty, or if he is diagnosed as 'unsafe' CSOM (Chronic Suppurative Otitis Media) or cholesteatoma, you should check his hearing and get a HRCT Temporal Bones and Brain / MRI with contrast done.
4. Let us know the results.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor